# SDR MWEA060045

- Difficulty date: May 1, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 46,116 hours, 45,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR SLIDE PACK IN RED.  REMOVED AND REPLACED FORWARD SLIDE PACK.
